MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW BMB- DJ4008X; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW BMB- DJ4008X; INSTRUMENT, BIOPSY
Model Number DJ4008X
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
This is a report about package seal integrity.According to the customer's report, there was a sealing defect on the package.The package was opened.It was found before use.The customer doesn't reported any other defect other than package was opened.Bdj received an actual unopened sample and confirmed the sealing of package was opened at the length of 5 cm.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one physical sample was received by our quality team for investigation.Upon visual inspection, it was observed that the package is opened on the right side therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for reported lot 0001281025 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.While we were not able to identify a direct issue, a corrective action project has been initiated to further investigate and address this failure.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
This is a report about package seal integrity.According to the customer's report, there was a sealing defect on the package.-the package was opened.-it was found before use.-the customer doesn¿t reported any other defect other than package was opened.

Brand Name
JAMSHIDI NEEDLE BONE MARROW BMB- DJ4008X
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
MDR Report Key11649361
Report Number9680904-2021-00042
Device Sequence Number3355944
Product Code KNW
UDI-Device Identifier10885403087134
UDI-Public(01)10885403087134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2023
Device Model NumberDJ4008X
Device Catalogue NumberDJ4008X
Device Lot Number0001281025
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;